# SDR SWIA202265715

- Difficulty date: March 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE STR18R FROM FS477.00 TO FS661.00 +96.    (C CHECK RO 5/23/22)    - REMOVED STGR18R SECTION FROM FS477 TO FS661+96, REFERENCE CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01.  / - INSTALLED NEW REPLACEMENT STGR18R SECTION PN SH690-33150-5 FROM FS477 TO FS466+96 INCORPORATING SPLICES AT FS557AND FS653, REFERENCE REO 690-53-00-478 REV--, DATED 2022-04-20 REPAIR LINE 2, CRJ900 SRM 53-00-03-201-001-A02 AND DRAWING NUMBER SH690-33101 REV M.  / - PRESSURE LEAK CHECK GOOD, COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR FURTHER DETAILS.
